# SDR CALA2024042401231

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 453T17183
- Condition: Corroded
- Location: Intercostle Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F LC POWER DRIVE UNIT 1R INTERCOSTLE AFT OF UNIT CORROSION UNDER F ASTENER.  REMOVED AND REPLACED FLC POWER DRIVE UNIT 1R AFT INTERCOSTLE PN 453T1718-3 UAL IAW B767 SRM 51-40-02 PARAGRAPH 4, 5, 7, 9. ESFR 0135934.TRANSCRIBED FROM AMES NON ROUTINE 168798-0100-0151.
